# SDR SWIA200920928

- Difficulty date: January 27, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 37,784 hours, 32,464 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX669377
- Condition: Failed
- Location: Hyd System
- Part time: 9,934 hours, 8,527 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2818 - NOSE GEAR OPEN AND GEAR DISAGREE WARNINGS DISPLAYED ON CLIMB.  REPLACED 3A HYD PUMP P/N 848847, S/N OFF:MX669377.
